# SDR GTIA2024082038322

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 44,752 hours, 19,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY/FUME EVENT DIRTY SOCK SMELL REPORTED BY FAS AT 3000' AFE DURING APPROACH ALSO IN FLIGHT DECK. SHUT OFF PACK 2 CONTINUED APPROACH FAS SAID SMELL DID NOT DISSIPATE.-ACCOMPLISHED OPS CHECK OF PACKS 1+2 WITH DUL ENG RUN IAW TSM 05-50-810-831-A. OPS CHECK GOOD, NO FUMES DETECTED AT THIS TIME. A/C OK FOR CONT. SVC.
